# SDR DALA2017020601026

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 62,609 hours, 20,906 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT CCK CHECK, CORROSION WAS FOUND ON THE INBOARD SURFACE OF THE LT REAR SPAR BULKHEAD TERMINAL FITTING AT STA 955. TERMINAL FITTING WAS REPLACED.
